Nonlinear control of navier-stokes equations

Panagiotis D. Christofides, Antonios Armaou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

9 Scopus citations

Abstract

This paper proposes a methodology for the synthesis of nonlinear finite-dimensional feedback controllers for incompressible Newtonian fluid flows described by two-dimensional Navier-Stokes equations. The method is successfully applied to Burger's equation.

Original languageEnglish (US)
Title of host publicationProceedings of the 1998 American Control Conference, ACC 1998
Pages1355-1359
Number of pages5
Volume3
DOIs
StatePublished - Dec 1 1998
Event1998 American Control Conference, ACC 1998 - Philadelphia, PA, United States
Duration: Jun 24 1998Jun 26 1998

Other

Other1998 American Control Conference, ACC 1998
CountryUnited States
CityPhiladelphia, PA
Period6/24/986/26/98

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Nonlinear control of navier-stokes equations'. Together they form a unique fingerprint.

  • Cite this

    Christofides, P. D., & Armaou, A. (1998). Nonlinear control of navier-stokes equations. In Proceedings of the 1998 American Control Conference, ACC 1998 (Vol. 3, pp. 1355-1359). [707028] https://doi.org/10.1109/ACC.1998.707028